Universidad Complutense de Madrid
E-Prints Complutense

N-compactness and shape



Último año

Morón, Manuel A. (1991) N-compactness and shape. Proceedings of the American Mathematical Society, 113 (2). pp. 545-550. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.jstor.org/stable/2048541

URLTipo de URL


In this paper we prove that two N-compact spaces are homeomorphic if and only if they have the same shape. We also obtain a result concerning shape domination, and finally we give an answer to the problem of components in shape theory.

Tipo de documento:Artículo
Palabras clave:N-compactness; shape
Materias:Ciencias > Matemáticas > Topología
Código ID:15677
Depositado:19 Jun 2012 09:13
Última Modificación:04 Nov 2013 18:56

Descargas en el último año

Sólo personal del repositorio: página de control del artículo